ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An algebraic system of equations related to the eigenvalues of integral operators with difference kernels

Rao, Vittal R (1977) An algebraic system of equations related to the eigenvalues of integral operators with difference kernels. In: Journal of Mathematical Analysis and Applications, 60 (2). pp. 379-391.

[img] PDF
1.pdf - Published Version
Restricted to Registered users only

Download (467Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...
Item Type: Journal Article
Additional Information: copyright of this article belongs to Elsevier Science
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 Oct 2009 06:15
Last Modified: 19 Sep 2010 05:50
URI: http://eprints.iisc.ernet.in/id/eprint/24393

Actions (login required)

View Item View Item